# SDR YENA20160918809

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 53,119 hours, 18,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB STRINGER LOCATED FRAME 69 STRINGER 23L AT AFT GALLEY AREA.  REPLACED WEB STRINGER IAW SRM 51-72-11 AND DRAWING D53174180.
